# SDR UPS405099

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Not Secure
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL, TOP ESCAPE HATCH OPENED, TAKEOFF ABORTED.  SECURED TOP ESCAPE HATCH.
